Journals / International Electronic Journal of Geometry / 2026 / Volume: 19 Issue: 2

Generalized $\mathcal{Z}$-Solitons with Some Connections

Shahroud Azami(‎Imam Khomeini International University‎‎)0000-0002-8976-2014
Mehdi Jafari(payame Noor university)0000-0002-7154-7527
Pages
—
Publication Date
2026-10-25
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

The study primarily concentrates on the differential geometric properties of these solitons, with particular attention given to scenarios where the associated vector field exhibits torse-forming behavior in accordance with the geometry induced by the semi-symmetric connection.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This paper presents a broader formulation of Ricci solitons through the introduction of a generalized class of $\mathcal{Z}$-solitons on Riemannian manifolds that admit either semi-symmetric metric or semi-symmetric non-metric affine connections.
📊
Key Findings & Data:This paper presents a broader formulation of Ricci solitons through the introduction of a generalized class of $\mathcal{Z}$-solitons on Riemannian manifolds that admit either semi-symmetric metric or semi-symmetric non-metric affine connections.
💡
Conclusion & Impact:The study primarily concentrates on the differential geometric properties of these solitons, with particular attention given to scenarios where the associated vector field exhibits torse-forming behavior in accordance with the geometry induced by the semi-symmetric connection.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Semi-symmetric non-metric connection · torse-forming vector field · generalized $\mathcal{Z}$-solitons

Abstract

This paper presents a broader formulation of Ricci solitons through the introduction of a generalized class of $\mathcal{Z}$-solitons on Riemannian manifolds that admit either semi-symmetric metric or semi-symmetric non-metric affine connections. The study primarily concentrates on the differential geometric properties of these solitons, with particular attention given to scenarios where the associated vector field exhibits torse-forming behavior in accordance with the geometry induced by the semi-symmetric connection.

🔖

Cite This Article

Azami, S., Jafari, M. (2026). Generalized $\mathcal{Z}$-Solitons with Some Connections. International Electronic Journal of Geometry, Volume: 19 Issue: 2. https://doi.org/10.36890/iejg.1734261

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (39)

  1. Agashe, N., Chafle, M., Semi, A.: A semi-symmetric nonmetric connection on a Riemannian manifold. Indian J. Pure Appl. Math. 23, 399-409 (1992).
  2. Azami, S., De, U. C.: Generalized Z-solitons on magneto-fluid spacetimes in $f(R)$-gravity. Int. J. Theor. Phys. 64 (2), 33 (2025).
  3. Azami, S., Jafari, M.: Riemann solitons on perfect fluid spacetimes in $f(r,T)$-gravity. Rend. Circ. Mat. Palermo Ser. II 74 (2) (2025).
  4. Azami, S., Jafari, M.: Riemann solitons on relativistic space-times. Grav. Cosmol. 30, 306-311 (2024).
  5. Azami, S., Jafari, M., Jamal, N., Haseeb, A.: Hyperbolic Ricci solitons on perfect fluid spacetimes. AIMS Math. 9 (7), 18929-18943 (2024).
  6. Azami, S., Jafari, M.: Ricci solitons and Ricci bi-conformal vector fields on the Lie group $\mathbb{H}_2 \times \mathbb{R}$. Rep. Math. Phys. 93 (2), 231-239 (2024).
  7. Besse, A.: Einstein manifolds. Springer-Verlag, Berlin (2008).
  8. Blaga, A., Özgür, C.: Almost $\eta$-Ricci and almost $\eta$-Yamabe solitons with a torse-forming potential vector field. Quaest. Math. 45, 143-163 (2022).
  9. Catino, G.: Generalized quasi-Einstein manifolds with harmonic Weyl tensor. Math. Z. 271 (3-4), 751-756 (2012).
  10. Chaki, M.: On generalized quasi-Einstein manifolds. Publ. Math. Debrecen 58, 683-691 (2001).
  11. Chaki, M., Maity, R.: On quasi-Einstein manifolds. Publ. Math. Debrecen 57, 297-306 (2000).
  12. Chaturvedi, B. B., Pandey, P.: Study on special type of a weakly symmetric Kähler manifold. Differ. Geom. Dyn. Syst. 17, 32-37 (2015).
  13. Chow, B., Lu, P., Ni, L.: Hamilton's Ricci Flow. American Mathematical Society (2006).
  14. De, K., De, U. C.: Investigation of generalized $\mathcal{Z}$-recurrent spacetimes and $F(R,T)$-gravity. Adv. Appl. Clifford Algebras 31, 38 (2021).
  15. De, K., De, U. C., Gezer, A.: Investigations on a Riemannian manifold with a semi-symmetric non-metric connection and gradient solitons. Kragujevac J. Math. 49 (3), 387-400 (2025).
  16. De, K., De, U. C.: Ricci-Yamabe solitons in $f(R)$-gravity. Int. Electron. J. Geom. 16 (1), 334-342 (2023).
  17. De, U. C., De, K., Güler, S.: Characterizations of a Lorentzian manifold with a semi-symmetric metric connection. Publ. Math. Debrecen 104 (3-4), 329-341 (2024).
  18. De, U. C., Ghosh, G.: On generalized quasi-Einstein manifolds. Kyungpook Math. J. 44, 607-615 (2004).
  19. De, U. C., Mantica, C. A., Molinari, L. G., Suh, Y. J.: On weakly cyclic $\mathcal{Z}$-symmetric manifolds. Acta Math. Hungar. 149, 462-477 (2016).
  20. De, U. C., Mantica, C. A., Suh, Y. J.: On weakly cyclic $\mathcal{Z}$-symmetric manifolds. Acta Math. Hungar. 146, 153-167 (2015).
  21. De, U. C., Yılmaz, H. B., De, K.: Impact of a type of semi-symmetric metric connection on a space-time and $f(r)$-gravity. Indian J. Phys. 99 (11), 4423-4432 (2025).
  22. Fialkow, A.: Conformal geodesics. Trans. Amer. Math. Soc. 45, 443-473 (1939).
  23. Friedmann, A., Schouten, J.: Über die Geometrie der halbsymmetrischen Übertragungen. Math. Z. 21, 211-223 (1924).
  24. Hamilton, R. S.: Three-manifolds with positive Ricci curvature. J. Differential Geom. 17, 255-306 (1982).
  25. Inoguchi, J.: Minimal surfaces in 3-dimensional solvable Lie groups. Chinese Ann. Math. Ser. B 24, 73-84 (2003).
  26. Jafari, M., Azami, S., Stanković, M. S.: Almost hyperbolic Ricci solitons on (LCS) $n$-manifolds. Filomat 39 (6), 1869-1882 (2025).
  27. Mantica, C. A., Molinari, L. G.: Weakly Z-symmetric manifolds. Acta Math. Hungar. 135 (1), 80-96 (2012).
  28. Mantica, C. A., Suh, Y. J.: Pseudo $\mathcal{Z}$-symmetric Riemannian manifolds with harmonic curvature tensor. Int. J. Geom. Methods Mod. Phys. 9 (1), 1250004 (2012).
  29. Mantica, C. A., Suh, Y. J.: Pseudo $\mathcal{Z}$-symmetric spacetimes. J. Math. Phys. 55, 042502 (2014).
  30. Mihai, A., Mihai, I.: Torse forming vector fields and exterior concurrent vector fields on Riemannian manifolds and applications. J. Geom. Phys. 73, 200-208 (2013).
  31. Özgür, C.: On Ricci solitons with a semi-symmetric metric connection. Filomat 35, 3635-3641 (2021).
  32. Pandey, P.: On weakly cyclic generalized Z-symmetric manifolds. Natl. Acad. Sci. Lett. 43, 347-350 (2020).
  33. Perelman, G.: The entropy formula for the Ricci flow and its geometric applications. arXiv:math/0211159 [math.DG] (2002).
  34. Perelman, G.: Ricci flow with surgery on three-manifolds. arXiv:math/0303109 [math.DG] (2003).
  35. Perelman, G.: Finite extinction time for the solutions to the Ricci flow on certain three-manifolds. arXiv:math/0307245 [math.DG] (2003).
  36. Schouten, J.: Ricci-calculus: an introduction to tensor analysis and its geometrical applications. Springer-Verlag, Berlin (1954).
  37. Shaikh, A., Özgür, C., Patra, A.: On hyper-generalized quasi-Einstein manifolds. Int. J. Math. Sci. Eng. Appl. 5, 189-206 (2011).
  38. Yano, K.: On the torse-forming directions in Riemannian spaces. Proc. Imperial Acad. 20, 340-345 (1944).
  39. Yano, K.: On semi-symmetric metric connection. Rev. Roumaine Math. Pures Appl. 15, 1579-1586 (1970).